# SDR DALA2021122908127

- Difficulty date: February 11, 2018
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 57,634 hours, 40,491 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND FORWARD OF THE VERTICAL STABILIZER CANTED FRAME AT STA 1189 AT LH SKATE ANGLE ATTACH FASTENER. ACCOMPLISH SECTION II: INITIAL INSPECTION 3800 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR. ACCOMPLISH SECTION III: REPETITIVE INSPECTION EVERY 3800 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION III INITIAL INSPECTION. ASSOCIATED ER/A 00-565522 ADDED FOR AC 9505. SUMMARY: GENERAL VISUAL INSPECTION WAS PERFORMED OR PERMANENT REPAIR AND NO FURTHER DAMAGE NOTED PER ERA 565522-14 REV. ORIG. SECTION III. ATL 23DEC21 INSPECTED STA 1178.225 LONGERON 3L BULKHEAD DOUBLER PER ERA 565522-14 ORIG SEC III. NO FURTHER DAMAGE NOTED. (LP #0421415)
